# SDR AALA20011448

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N226AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49176
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AND BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
